# SDR SWAA2024031453831

- Difficulty date: February 19, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 58,395 hours, 35,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 947 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 947.5 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT 2024-123424<[01] REPLACED ANGLE - SUPPORT LOCATED BS 947.5 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT; IAW BOEING 737-700 SRM 51-10-02 ITEM 9; BOEING 737-700 SRM 51-40-02 AND BOEING 737-700 DRAWING 149A8103 SHEET 7 REV A. CRACK LENGTH L:0.987 INCHES TOOL USED CALIPER P/N: 500-196-30 S/N: A22348594; DUE DATE: 13JUL24.;[02] REPLACED ANGLE - SUPPORT LOCATED BS 947.5 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT; IAW BOEING 737-700 SRM 51-10-02 ITEM 9; BOEING 737-700 SRM 51-40-02 AND BOEING 737-700 DRAWING 149A8103 SHEET 7 REV A. CRACK LENGTH L:0.987 INCHES TOOL USED CALIPER P/N: 500-196-30 S/N: A22348594; DUE DATE: 13JUL24.
